# SDR QXEA2012111401372

- Difficulty date: November 14, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 26,894 hours, 27,813 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Condition: Worn
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 4 FLAP TRACK WEB AREA (INBD AND OTBD) HAS WEAR.  POLISHED AREA IAW RD 8/4-57-1238.  REMOVED MATERIAL WITHIN LIMITS. VERIFIED RIG OF FLAPS AND REINSTALLED AND SEALED ALL REMOVED PANELS.  AILERON TO FLAP GAP CHECKS GOOD, FLAP TO NACELLE GAP IS WITHIN LIMITS.
